# SDR DALA2017091606913

- Difficulty date: September 15, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FINGER DOUBLER BS 1212 ,LONGERON 26L.  THE FINGER DOUBLER WAS REPLACED IAW SRM 51-10-1, FIG 36, 51-30-2, AND 51-30-5.
